# SDR AALA202410160180

- Difficulty date: October 14, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 66,734 hours, 28,155 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654A00041595
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND FRAME (PICKLE FORK) AT STA 663, S18L. REPLACED FRAME PER EA 358150.
